View Full Version : Minoxidil, minoxidil... Please help

10-13-2010, 12:04 AM
Hi members,
First of all, sorry for the first message that I've sent is a question on that forums. I'm so stressed and desperate...

I've started my treatment on September 20, 2010. I first started with:
- Alofin (1 mg finasterid included tablet)
- Rogan (5% Minoxidil)
- Revigen (a shampoo like Revivogen)

Note: I've mixed 2 Evigen ampuls (vitamin E), 2 Bemiks compoze ampuls (vitamin B), Zinco, some garlic oil and some daphina oil to the shampoo.

I apply Minoxidil in mornings and evenings after washing my hair with that shampoo. I sleep with applied Minoxidil and wash it in mornings.

After one week I've stopped finasterid due to it's side effects (gynecomastia and gaining weight). I decided to continue without finasterid.

On second week, I've started losing hair so fast. Even if I touch my hair, I see at least 3-4 hair on my hand. When I wash, I see 25-30 hair on my towel. I'm so unhappy and stressed.

They say it's normal for the first 1-2 months when using minoxidil. But if it continues like this, I'll be a bald in 2-3 months. What should I do? Is it normal? If it's normal, what's the meaning of using that treatment. It causes losing your hair and then growing that losed hair. It's ridicilous. Can anyone explain this to me? Please help...

P.S.: I have no redness, inflammation or itching on my head. I'm 25 years old and I've started to lose my hair on 22.

10-13-2010, 12:48 AM
I would recommend you get back on Finasteride. The symptoms you said probably weren't caused by the drug, but rather other causes or your own mind. As quoted here:
"Adverse reactions related to the breast, including breast tenderness or breast enlargement (gynecomastia), occurred in 0.4% of men taking finasteride 1-mg (Propecia), but this was no greater than in the control group."


So the people who did experience gynecomasia was no greater than the people who just took a placebo/sugar pill. As for weight gain, I never heard of that symptom. Maybe you gained more muscle because there is about 9% more testosterone in your blood because its not being converted to dht...
I've been using propecia for a little over a week or so, and I've seen no negative symptoms.
As far as Minoxidil goes, I haven't used it personally, but I would only use it in combination with a DHT blocker such as Finasteride, Ketosol (spelling) or several other dht blockers because Minoxidil will make new hair grown yes, but you wont maintain it very long cuz of DHT...
Best of luck!!!

10-13-2010, 12:51 AM
Thanks NvIs. I'm indecisive about finasterid. Maybe I can start using it again. I know best for hair losing is finasterid, but the side affects make me afraid of it...

10-13-2010, 01:43 AM
Don't be afraid! Others would agree that the side affects are way exaggerated and over hyped! A couple months before I was using Porpecia, I just lost my libido for a few weeks, and it drove me crazy. What caused it? I have no Idea, but I gained it back out of no where when I began working and going school.

The mind is very strong, and I think causes some side effects that people seam to have.

Theres no greater proof than the tests done, the placebo group who believe they are taking or don't know if there taking Finasteride develop the side effects listed despite not even taking the Finasteride. It could be their own mind, other factors, health, stress ect...